# SDR GLBA2013040800225

- Difficulty date: April 8, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 35,547 hours, 43,120 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND A CRACK IN THE COCKPIT RT SIDE WALL FRAME AT FS 107 AT THE UPPER 2 FASTENER HOLES, RADIATES FROM EACH HOLE UPWARD, 1" IN LENGTH.  REPAIRED IAW EO 13-1900-53-030.  MAJOR REPAIR.
